# SDR CALA9801980

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN SCRATCHED AT STA 237, LONGERON 17L.  THE EXISTING DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-30-5 AND ECRA 5330-02445.
